# SDR 07FDEA02076

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652173624
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON TAB OTBD AFT AREA HAS 1" AREA OF DELAM REMOVED AND REINSTALLED R/W INBD AILERON TAB REF MM 27-10-011-4 ADJ/CHECK REF MM   27-10-000-5, OPS CHECK GOOD.
